David Loeffler
David Loeffler
Professor of Mathematics, University of Warwick
Verified email at warwick.ac.uk - Homepage
TitleCited byYear
Euler systems for Rankin--Selberg convolutions of modular forms
A Lei, D Loeffler, SL Zerbes
Annals of Mathematics 180, 653--771, 2014
642014
Rankin--Eisenstein classes and explicit reciprocity laws
G Kings, D Loeffler, SL Zerbes
Cambridge J Math 5 (1), 1-122, 2017
502017
Wach modules and Iwasawa theory for modular forms
A Lei, D Loeffler, SL Zerbes
Asian J Math 14 (4), 475-528, 2010
472010
Iwasawa theory and p-adic L-functions over Zp2-extensions
D Loeffler, SL Zerbes
International Journal of Number Theory, 1-51, 2014
46*2014
On the computation of local components of a newform
D Loeffler, J Weinstein
Mathematics of Computation 81, 1179-1200, 2011
402011
Overconvergent algebraic automorphic forms
D Loeffler
Proceedings of the London Mathematical Society 102 (2), 193-228, 2011
382011
Coleman maps and the p-adic regulator
A Lei, D Loeffler, SL Zerbes
Algebra & Number Theory 5 (8), 1095-1131, 2012
262012
P-adic integration on ray class groups and non-ordinary p-adic L-functions
D Loeffler
Iwasawa Theory 2012, 357-378, 2014
252014
Rankin–Eisenstein classes in Coleman families
D Loeffler, SL Zerbes
Research in the Mathematical Sciences 3 (1), 29, 2016
222016
Local epsilon isomorphisms
D Loeffler, O Venjakob, SL Zerbes
Kyoto Journal of Mathematics 55 (1), 63-127, 2015
222015
Spectral expansions of overconvergent modular functions
D Loeffler
International Mathematics Research Notices 2007 (16), 2007
192007
Rankin-Eisenstein classes for modular forms
G Kings, D Loeffler, SL Zerbes
arXiv preprint arXiv:1501.03289, 2015
172015
Wach modules and critical slope p-adic L-functions
S Zerbes, DA Loeffler
Journal fuer die Reine und Angewandte Mathematik: Crelle's journal 679, 181--206, 2013
15*2013
Rankin-Selberg Euler systems and p-adic interpolation
G Kings, D Loeffler, SL Zerbes
arXiv preprint arXiv:1405.3079, 2014
142014
Euler systems for GSp (4)
D Loeffler, C Skinner, SL Zerbes
arXiv preprint arXiv:1706.00201, 2017
132017
Euler systems for modular forms over imaginary quadratic fields
A Lei, D Loeffler, SL Zerbes
Compositio Math 151 (9), 1585-1625, 2015
132015
Images of adelic Galois representations for modular forms
D Loeffler
Glasgow Mathematical Journal 59 (1), 11-25, 2017
122017
Explicit calculations of automorphic forms for definite unitary groups
D Loeffler
LMS Journal of Computation and Mathematics 11, 326-342, 2008
112008
On the asymptotic growth of Bloch-Kato-Shafarevich-Tate groups of modular forms over cyclotomic extensions
A Lei, D Loeffler, ZS Livia
Canadian Journal of Mathematics 69 (4), 826-850, 2017
72017
Finite polynomial cohomology for general varieties
A Besser, D Loeffler, SL Zerbes
Annales mathťmatiques du Quťbec 40 (1), 203-220, 2016
72016
The system can't perform the operation now. Try again later.
Articles 1–20